# SDR USAA001110

- Difficulty date: August 1, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Part time: 47,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP CORRODED 2 INCHES, FS 312, RBL 35.  CUTOUT DAMAGED FABRICATED REPAIR AND INSTALLED PER 53-10-9 FIG 5.  (M)
